MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48; CEMENTLESS ACETABULAR CUP
Model Number 01.32.148MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At 4 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02.Nov.2021: lot 2008060: (b)(4) items manufactured and released on 21-jan-2021.Expiration date: 2025-12-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no similar reported event.Additonal implant involved: liner: mpact dm 01.26.2848mhc double mobility hc liner 28/dmd (k092265) lot.2009650.Batch review performed on 02.Nov.2021: lot 2009650: (b)(4) items manufactured and released on 20-nov-2020.Expiration date: 2025-11-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no similar reported event.Additonal implant involved: stem: amistem-p collared 01.18.432 amistem-p collared std stem size 2 (k173794) lot.2011562.Batch review performed on 02.Nov.2021: lot 2011562: (b)(4) items manufactured and released on 10-feb-2021.Expiration date: 2026-01-27 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no similar reported event.Additonal implant involved: ball heads: mectacer 01.29.243a sleeve size xl (k131518) lot.2007618.Batch review performed on 02.Nov.2021: lot 2007618: (b)(4) items manufactured and released on 6-nov-2020.Expiration date: 2025-10-13 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no similar reported event.Additonal implant involved: ball heads: mectacer 01.29.230h head biolox option ø 28 (k131518) lot.2012928.Batch review performed on 02.Nov.2021: lot 2012928: (b)(4) items manufactured and released on 20-apr-2021.Expiration date: 2026-04-05 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no similar reported event.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12809543
Report Number3005180920-2021-00894
Device Sequence Number11930413
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2025
Device Model Number01.32.148MB
Device Catalogue Number01.32.148MB
Device Lot Number2008060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale